Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have bruise like bump under eye lashes. What is causing this ?

Im a female, age 18, i woke up and felt a little tiny bump on the skin under my lower lashes and when i touch it it feels like a bruise. The tiny bump is not noticeable or discoloured, but it does hurt to touch. What is it? and what should i do?
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal
what you seem to have is meoebominitis.this requires antibiotics and fomentation to begin with.Later on you have to watch out for a residual lump.That will require further management.
Answered: Mon, 22 Aug 2011
I find this answer helpful
  User's Response
welcome to "HealthcareMagic"forum
dont worry.its extra growht of willbe removed after operation.or by medicine of homoeopathic physicion.
homoeopathic medicine is....CAUSTIUM-30--X B.D.X20 DAYS.
i think so it willbe removed.
Answered: Sat, 26 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor